Deformations of log canonical and f-pure singularities

Jànos Kollàr, Sàndor J. Kovàcsc

Research output: Contribution to journalArticlepeer-review

9 Scopus citations


We introduce a lifting property for local cohomology which leads to a unified treatment of the dualizing complex for at morphisms with semi-log-canonical, Du Bois or F-pure fibers. As a consequence, we obtain that in all three cases, the cohomology sheaves of the relative dualizing complex are at and commute with base change. We also derive several consequences for deformations of semi-log-canonical, Du Bois and F-pure singularities.

Original languageEnglish (US)
Pages (from-to)758-780
Number of pages23
JournalAlgebraic Geometry
Issue number6
StatePublished - 2020

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory
  • Geometry and Topology


  • Du bois
  • F-pure
  • Log canonical


Dive into the research topics of 'Deformations of log canonical and f-pure singularities'. Together they form a unique fingerprint.

Cite this